# SDR AALA201611199007

- Difficulty date: November 18, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 12,256 hours, 5,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT 1C AND 3C BROKEN. REPLACED SEAT MOUNTED EMERGENCY LIGHTS AT 1C, 3C PER AMM 33-51-19PB 0401. OPS NORMAL.
